| Catalog Number |
1125275-28 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/28/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.A review of the lot history record and complaint history could not be conducted because the lot number was not provided.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat an unspecified lesion.The xience alpine 2.75 x 28 mm stent delivery system (sds) was unable to cross due to the patient anatomy.When the sds was being removed through the guiding catheter, there was resistance met; therefore both the guide wire and the sds were removed together as single unit.Another same-size xience alpine was used to successfully complete the procedure.There was no reported adverse patient effect.There was no reported clinically significant delay in the procedure.No additional information was provided.